default-icon
Develop cramps in legs
Am diabetic on 850 mg fly comet 1+1. Sometimes while sleeping I develop leg cramps, disturbing sleep. Am also taking cilacarT in the morning and Telma 40 at night after food. Is there any solution for this problem?
26 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Manju Lihala
General Physician 36 yrs exp Bangalore
Get your Vit D3 examined you may be suffering from its deficiency. You can take calcium and Vit E for the cramps.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.